Abstract

We report the existence and stability of nonlocal defect solitons (NDSs) in parity–time-symmetric photonic lattices with spatially modulated nonlocal nonlinearity. We reveal that solitons exist in the semi-infinite gap and a defect in the real part of nonlinear lattices plays a significant role in controlling the extent of the stability domains. We show that the existence and stability of the NDSs can be profoundly affected by the parameters of the nonlinear lattice structures.

© 2013 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Solitons in parity-time symmetric potentials with spatially modulated nonlocal nonlinearity

Chengping Yin, Yingji He, Huagang Li, and Jianing Xie
Opt. Express 20(17) 19355-19362 (2012)

Two-dimensional solitons in parity-time-symmetric optical lattices with nonlocal defocusing nonlinearity

Hong Wang, Zhen Li, Xiaoping Ren, and Yuanhang Weng
Opt. Express 24(20) 23063-23071 (2016)

Mixed-gap solitons supported by two different semi-infinite periodic lattices in nonlocal nonlinear media

Zhiwei Shi, Rui Zheng, Qi Guo, and Wei Hu
J. Opt. Soc. Am. B 26(8) 1526-1531 (2009)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (5)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription